# SDR AALA201602289002

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 60,290 hours, 22,426 cycles
- Engine time: 20,921 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER ENG START ON TAXI, BAD CABIN ODOR, BURNING PAX & CREW EYES.  REPLACED APU TURBINE CAVITY VENT O RINGS IAW MM 49-91-53.  ACCOMPLISHED TASK CARDS 26L00021001, 26L00021002, 26L00021004 & AN APU WASH IAW AMM 45-00-00-100-001A, LEAK CHECKED GOOD.
